Alert archive / Louisiana / Low Water Advisories in 2021
Low Water Advisory 8, NWS Lake Charles, LA
NWS Lake Charles, LA issued this low water advisory at Feb 1, 2021, 3:23 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 1, 2021, 3:23 AM CST (09:23 UTC)
- Expired
- Feb 1, 2021, 2:59 PM CST
- In force
- 12 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted.
685 WHUS74 KLCH 010923 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 323 AM CST Mon Feb 1 2021 GMZ430-432-011730- /O.NEW.KLCH.LO.Y.0008.210201T0923Z-210201T2200Z/ Sabine Lake-Calcasieu Lake- 323 AM CST Mon Feb 1 2021 ...LOW WATER ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... * WHAT...Abnormally low water levels. * WHERE...Sabine Lake and Calcasieu Lake. * WHEN...Until 4 PM CST this afternoon. * IMPACTS...Below normal water levels will result in hazardous navigating conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should navigate shallow waters with extreme caution due to below normal water levels. && $$ GMZ450-452-455-470-472-475-011730- /O.EXT.KLCH.SC.Y.0007.000000T0000Z-210201T2200Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 323 AM CST Mon Feb 1 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet. * WHERE...Portions of the Gulf of Mexico. * WHEN...Until 4 PM CST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
1 follow-up statement
740 WHUS74 KLCH 012059 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 259 PM CST Mon Feb 1 2021 GMZ430-432-012200- /O.CAN.KLCH.LO.Y.0008.000000T0000Z-210201T2200Z/ Sabine Lake-Calcasieu Lake- 259 PM CST Mon Feb 1 2021 ...LOW WATER ADVISORY IS CANCELLED... Water levels have improved above low water criteria. $$ GMZ450-452-455-470-472-475-012200- /O.CON.KLCH.SC.Y.0007.000000T0000Z-210201T2200Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 259 PM CST Mon Feb 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... * WHAT...Winds of 15 to 25 kts with higher gusts. * WHERE...Portions of the Gulf of Mexico. * WHEN...Until 4 PM CST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this low water advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this low water advisory went out at Feb 1, 3:19 AM CST, 4 minutes earlier.
Area forecast discussion, Feb 1, 3:19 AM CST, 4 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
319 AM CST Mon Feb 1 2021
.DISCUSSION...
High pressure over the central US will be the dominating weather
pattern for us to start this week. As the axis of the high is to
our west, winds will continue to be out of the north today.
Tonight expect to see low temperatures around freezing in central
Louisiana.
The high pressure will slowly shift east this week, so a return
to southerly winds is anticipated by Tuesday. A cold front is
expected to move through on Friday, so that is when rain comes
back into the forecast picture. Some indications show it stalling
offshore, so rain chances could linger into the start of next
weekend.
&&
.MARINE...
Extending the SCA through the afternoon thanks to a continuance of
strong northerly winds. In addition, expect to hit low water
advisory criteria again this morning.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 55 32 55 33 / 0 0 0 0
LCH 58 35 59 38 / 0 0 0 0
LFT 56 35 58 36 / 0 0 0 0
BPT 60 37 61 42 / 0 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Advisory until 4 PM CST this afternoon for GMZ450-
452-455-470-472-475.
Low Water Advisory until 4 PM CST this afternoon for GMZ430-432.
Small Craft Exercise Caution through this afternoon for GMZ430-
432-435.
&&
PUBLIC...15Hazardous weather outlook, Jan 31, 3:33 PM CST, 11 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 333 PM CST Sun Jan 31 2021 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-012145- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron- Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton- Southern Jasper-Southern Newton- 333 PM CST Sun Jan 31 2021 This Hazardous Weather Outlook is for central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana and southeast Texas. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ450-452-455-470-472-475-012145- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 333 PM CST Sun Jan 31 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST MONDAY... This Hazardous Weather Outlook is for the Gulf of Mexico. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Sustained winds of around 15-25 kts with gusts to 35 kts or so will result in rough seas through Monday morning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Winds will begin to relax a bit on Monday, but still remain moderate. Mariners will still need to continue to exercise caution navigating while moderate offshore flow persists. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-435-012145- Sabine Lake-Calcasieu Lake-Vermilion Bay- 333 PM CST Sun Jan 31 2021 This Hazardous Weather Outlook is for the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...This afternoon and tonight. Gusty northwest winds will continue to result in choppy to rough conditions in inland lakes and bays. Mariners should continue to exercise caution while gusty conditions persist. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Gusty northwest winds will continue through at least Monday morning, resulting in choppy to rough conditions in inland lakes and bays. Mariners should continue to exercise caution while gusty conditions persist. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Low Water Advisories in Louisiana, 2021Every low water advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.